On the superrotation of planetary atmospheres
Doklady Akademii Nauk, Tome 295 (1987) no. 4, pp. 828-831
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_4_a13,
author = {A. S. Monin and A. S. Safrai and D. V. Chalikov},
title = {On the superrotation of planetary atmospheres},
journal = {Doklady Akademii Nauk},
pages = {828--831},
year = {1987},
volume = {295},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_4_a13/}
}
A. S. Monin; A. S. Safrai; D. V. Chalikov. On the superrotation of planetary atmospheres. Doklady Akademii Nauk, Tome 295 (1987) no. 4, pp. 828-831. http://geodesic.mathdoc.fr/item/DAN_1987_295_4_a13/